MathSciNet Relay Station
MathSciNet bibliographic data
MR2133498 33D15 (11A55 11F20)
Baruah, Nayandeep Deka; Saikia, Nipen Some new explicit values of Ramanujan's continued fractions. Indian J. Math. 46 (2004), no. 2-3, 197–222.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement